Nurofen Coated Tablets (12x200mg)

S$ 4.90

Help to reduce inflammation and provide relief from pain for up to 8 hours.

Share this to:

Nurofen 200mg Tablets help to reduce inflammation and provide relief from pain for up to 8 hours with a 400mg dose.

With its powerful active ingredient ibuprofen, Nurofen tablets have anti-inflammatory properties and provides up to 8 hours of targeted relief, from mild to moderate pain

Each Nurofen tablelt contains Ibuprofen 200g.

For relief from:

-Migraine-headache

-Backache

-Period Pain

-Dental Pain

 -Rheumatic pain

-Muscular pain

-Fever associated with cold & flu

-Fever

Dosage:

 Adults and children from 12 years: Take 1 or 2 tablets with water, every 4 to 6 hours up to three times a day as necessary (maximum 6 tablets in 24 hours).

Do not give Nurofen Tablets to children under 12 years.


Write Your Own Review
You're reviewing:Nurofen Coated Tablets (12x200mg)
Your Rating

We found other products you might like!